# SDR DALA2025032802324

- Difficulty date: March 25, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 77,894 hours, 31,447 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6795742) RIGHT SIDE EMERGENCY LIGHTS L7 OVERWING AND L548 GROUND ILLUMINATION INOP. REMOVED AND REPLACED M1671 BATTERY PACK CHARGING ASSY PER B737 AMM 33-51. OPS CHECK GOOD.
